# SDR USAA920071359

- Difficulty date: November 4, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 64,504 hours, 44,719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654797321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK, CRACKED LEFT CREASE BEAM WEB, BS 616 - BS 639.  REPLACED LEFT CREASE BEAM WEB, BS 616 - BS 639 IAW USAIRWAYS EA 10058.
